Victor Dalmau
Victor Dalmau
Department of Information and Communication Technologies, Universitat Pompeu Fabra
Dirección de correo verificada de upf.edu
Título
Citado por
Citado por
Año
Constraint satisfaction, bounded treewidth, and finite-variable logics
V Dalmau, PG Kolaitis, MY Vardi
International Conference on Principles and Practice of Constraint …, 2002
2272002
A simple algorithm for Mal'tsev constraints
V Dalmau, A Bulatov
SIAM Journal on Computing 36 (1), 16-27, 2006
169*2006
A combinatorial characterization of resolution width
A Atserias, V Dalmau
Journal of Computer and System Sciences 74 (3), 323-334, 2008
1532008
Towards a dichotomy theorem for the counting constraint satisfaction problem
AA Bulatov, V Dalmau
Information and Computation 205 (5), 651-678, 2007
153*2007
Closure functions and width 1 problems
V Dalmau, J Pearson
International Conference on Principles and Practice of Constraint …, 1999
1231999
The complexity of counting homomorphisms seen from the other side
V Dalmau, P Jonsson
Theoretical Computer Science 329 (1-3), 315-323, 2004
852004
Datalog and constraint satisfaction with infinite templates
M Bodirsky, V Dalmau
Annual Symposium on Theoretical Aspects of Computer Science, 646-659, 2006
82*2006
Linear datalog and bounded path duality of relational structures
V Dalmau
Arxiv preprint cs/0504027, 2005
80*2005
Generalized majority-minority operations are tractable
V Dalmau
20th Annual IEEE Symposium on Logic in Computer Science (LICS'05), 438-447, 2005
722005
A new tractable class of constraint satisfaction problems
V Dalmau
Annals of Mathematics and Artificial Intelligence 44 (1), 61-85, 2005
69*2005
Learning schema mappings
BT Cate, V Dalmau, PG Kolaitis
ACM Transactions on Database Systems (TODS) 38 (4), 1-31, 2013
682013
Beyond hypertree width: Decomposition methods without decompositions
H Chen, V Dalmau
International Conference on Principles and Practice of Constraint …, 2005
632005
On the Power of k-Consistency
A Atserias, A Bulatov, V Dalmau
International Colloquium on Automata, Languages, and Programming, 279-290, 2007
592007
Computational complexity of problems over generalized formulas
V Dalmau, RG Mestre, ...
512000
Majority constraints have bounded pathwidth duality
V Dalmau, A Krokhin
European Journal of Combinatorics 29 (4), 821-837, 2008
422008
Generalized satisfiability with limited occurrences per variable: A study through delta-matroid parity
V Dalmau, DK Ford
International Symposium on Mathematical Foundations of Computer Science, 358-367, 2003
402003
Enumerating homomorphisms
AA Bulatov, V Dalmau, M Grohe, D Marx
Journal of Computer and System Sciences 78 (2), 638-650, 2012
362012
Arc consistency and friends
H Chen, V Dalmau, B Grußien
Journal of Logic and Computation 23 (1), 87-108, 2013
322013
From pebble games to tractability: An ambidextrous consistency algorithm for quantified constraint satisfaction
H Chen, V Dalmau
International Workshop on Computer Science Logic, 232-247, 2005
312005
Some dichotomy theorems on constant-free quantified boolean formulas
V Dalmau
311997
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20